# SDR GTIA2018112903982

- Difficulty date: November 29, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 50,053 hours, 23,541 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 FA JUMPSEAT FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-R&R L1 F/A FLASHLIGHT IAW AMM 25-65-01 OPS CK GOOD THIS CLEARS DMI#241524301. MOC NOTIFIED LOG UPDATED
